Almost invertibility modulo closed ideals
Bull. Korean Math. Soc. 1991 Vol. 28, No. 2, 185-190
Yong Tae Kim, Woo Young Lee, and Hae Jin Lee
Sung Kyun Kwan University, Sung Kyun Kwan University and Sung Kyun Kwan University
Keywords :
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd